Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Admissible measures in one dimension

Björn, Jana and Buckley, Stephen and Keith, Stephen (2006) Admissible measures in one dimension. Proceedings of the American Mathematical Society, 134 (3). pp. 703-705. ISSN 1088-6826

[img] Download (111kB)
Official URL: http://www.ams.org/proc/2006-134-03/S0002-9939-05-...

Abstract

In this note we show that p-admissible measures in one dimension (i.e. doubling measures admitting a p-Poincar´e inequality) are precisely the Muckenhoupt Ap-weights.

Item Type: Article
Additional Information: First published in Proceedings of the American Mathematical Society Vol. 134, Iss. 3, 2006, published by the American Mathematical Society. http://www.ams.org/proc/2006-134-03/S0002-9939-05-07925-6/S0002-9939-05-07925-6.pdf
Keywords: Admissible measure; Muckenhoupt $A_p$-weight; Doubling measure; Poincar\'e inequality.
Subjects: Science & Engineering > Mathematics
Item ID: 1580
Identification Number: 10.1090/S0002-9939-05-07925-6
Depositing User: Prof. Stephen Buckley
Date Deposited: 13 Oct 2009 16:27
Journal or Publication Title: Proceedings of the American Mathematical Society
Publisher: American Mathematical Society
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...